Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Drittes Hilbertsches Problem und Dehn-Invariante : Eine Elementarisierung mit Kugeldreiecken

Title data

Leppmeier, Max:
Drittes Hilbertsches Problem und Dehn-Invariante : Eine Elementarisierung mit Kugeldreiecken.
In: Elemente der Mathematik. Vol. 75 (2020) Issue 2 . - pp. 58-68.
ISSN 0013-6018
DOI: https://doi.org/10.4171/EM/405

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Zerlegungsgleichheit von Polyedern; Drittes Hilbertsches Problem; Dehn-Invariante; Diederwinkel; Kantenwinkel; Kugeldreieck; Elementarisierung
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 05 May 2020 06:33
Last Modified: 05 May 2020 06:33
URI: https://eref.uni-bayreuth.de/id/eprint/55105